# SDR 9JLA201405217855

- Difficulty date: May 9, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N5346M
- Make and model: Pilats PC1247
- Aircraft serial: 1112
- Aircraft time: 765 hours, 270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING A FLIGHT AT FL280 WHEN THEY RECEIVED A CAS MSG INDICATING ACS LOW INFLOW THEY FOLLOWED THE ACFT'S QRH FOR THE SITUATION & AFTER A COUPLE OF ATTEMPTS TO CLEAR THE FAULT, AS A PRECAUTION, THEY DECIDED TO DESCEND & LANDED.  TROUBLE SHOT THE SYS & CHECKED THE ADJUSTMENT OF THE FIREWALL SOV MICRO SWITCH.  NO DEFECTS WERE NOTED, THE SYS WAS FOUND TO FUNCTION NORMALLY.
